# SDR C2XA99IA028

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16724
- Make and model: Emb EMB-120RT
- Aircraft serial: 120171
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 12006664003
- Condition: Corroded
- Location: Bs 1143-1213
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CABIN FLOOR PANEL 252DF OUTBOARD FLOOR SUPPORT AT NUTPLATES ARE CORRODED STATION 1143 THROUGH 1213.  REMOVED AND REPLACED FLOOR SUPPORTS AND NUTPLATES.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
